MAUDE Adverse Event Report: K2M, INC. CONTOURED ROD; SIZE Ø5.5X90 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. CONTOURED ROD; SIZE Ø5.5X90 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 101-65590
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised to address two denali straight deformity rods that migrated approximately five months post-operatively.This report captures the second of two rods.
 
Event or Problem Description
A company representative reported that a patient was revised to address one denali straight deformity rod and one denali contoured rod that migrated approximately five months post-operatively.This report captures the contoured rod.
 
Additional Manufacturer Narrative
Corrected data: b5, d4, g1.Additional data: d4, d9, h3, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
CONTOURED ROD; SIZE Ø5.5X90 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24064056
Report Number3004774118-2026-00015
Device Sequence Number13044049
Product Code NKB
UDI-Device Identifier10888857006911
UDI-Public(01)10888857006911(11)250408(10)2DYN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101-65590
Device Lot Number2DYN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale